| Catalog Number |
01.18.134 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
07/30/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery for peri prosthetic fracture at about 11 year and 6 months post primary.The reason of bone fracture is unknown.
Additional Manufacturer Narrative
Batch review performed on 31 july 2023: lot 113915: (b)(4) items manufactured and released on 20-dec-2011.Expiration date: 2016-11-30.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event in the period of review.